Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Appendix: An Effective Zero-Free Region

Dorian Goldfeld, Jeffrey Hoffstein and Daniel Lieman
Annals of Mathematics
Second Series, Vol. 140, No. 1 (Jul., 1994), pp. 177-181
Published by: Annals of Mathematics
DOI: 10.2307/2118544
Stable URL: http://www.jstor.org/stable/2118544
Page Count: 5

You can always find the topics here!

Topics: Eigenvalues, Adjoints, Coefficients, Mathematics
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Appendix: An Effective Zero-Free Region
Preview not available

Page Thumbnails

  • Thumbnail: Page 
177
    177
  • Thumbnail: Page 
178
    178
  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181